Advil Cold & Sinus Nighttime Relief - 20 Caplets


Price:
Sale price$13.49

Description

 For effective relief of the symptoms of cold including: sinus pain; nasal congestion; headache; fever; minor body aches and pain; runny nose; sneezing.

Active Ingredients: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Mastercard PayPal Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed